FL Poison ControlFollow1,917539
Florida's Poison Control Centers provide free, confidential help with poisoning emergencies 24/7/365 @ 1-800-222-1222. RTs/follows/favorites ≠ endorsement
If you own a generator, protect yourself and your loved ones from carbon monoxide (CO) poisoning after Hurricane #Sally.
🌀Never use a generator indoors
🌀Place your generator outside at least 20 feet from any window, door or vent.
🌀Test your CO alarms
As power outages and major flooding are reported after #Sally, there are important steps to take to avoid getting sick from spoiled food. See the graphic below from @foodsafetygov for info on refrigerated items, freezers, & flooding.
Using a gas-powered generator after #HurricaneSally?
- Place outside, 20+ feet away from home
- NEVER use it in your home or garage, even if the doors/windows are open
- Check battery-operated carbon monoxide detectors to make sure they work
More info: http://bit.ly/carbonmonoxideconcerns
🐟POISON ON YOUR PLATE?🍽️
We’re seeing an increase in calls about ciguatera fish poisoning. Here are 5 facts about the illness, which can develop after eating grouper/snapper/barracuda/other large reef fish. Think you have ciguatera? Call 1-800-222-1222 right away. #ToxTuesday
Calls to us about exposures to marijuana “edibles” have tripled this year compared to last (from 50 to 150). Keep chocolates, gummies & baked goods containing tetrahydrocannabinol (THC) secure & call 1-800-222-1222 if a child consumes these products without a Rx. #ToxTuesday
Do you know what to do if your hand sanitizer is recommended for recall? If you have a sanitizer on the FDA's Do-Not-Use list, immediately stop using it and dispose of it, ideally in a hazardous waste container. Read more here: https://rb.gy/0tssoy
Heading out of town for the holiday weekend? Poisonings increase when normal routines change, like traveling. Check out the helpful tips below to keep your family safe. We’re here 24/7 through the #LaborDay weekend if you need us, at 1-800-222-1222.
Naloxone is a medication used to reverse the effects of an #opioid overdose - having it on hand can save a life. If you ever need to administer #naloxone in an emergency, we can help walk you through the steps at 1-800-222-1222. #ToxTuesday #EndOverdose
Would you know the signs of an #opioid overdose? On International Overdose Awareness Day, signs that someone is in trouble: nausea, passing out, small “pinpoint” pupils, fewer than 10 breaths per minute. If you can't wake them or see these signs, call 911. #IOAD2020 #EndOverdose